Aa
A
A
Close
Avatar universal
Are you sure seizure medication isn't to blame?
My son was on  Kepra for seizures and this caused him to have fits of uncontroable rage. It is a well known side effect that we were unaware of. They switched the medicine to Gabapentin and the rage is gone.  


This discussion is related to epilepsy and anger.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Child Behavior Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Health Answerers
13167 tn?1327197724
Blank
Austin, TX
973741 tn?1342346373
Blank
189897 tn?1441130118
Blank
San Pedro, CA